# SDR SWAA082530

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 71,484 hours, 66,411 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C22602
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT WING NR 4 L/E SLAT DELAMINATED AT UPPER SURFACE.  REPAIRED SLAT PER SRM.
